# SDR SWAA2016042551314

- Difficulty date: March 16, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 53,324 hours, 30,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50104
- Part serial: 000838
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT CRACKED, COMING OUT OF A FASTENER HOLE COMMON TO SLAT ACTUATOR ATTACHMENT FITTING.  R & R NR 8 SLAT IAW AMM.
